# SDR REXA2013072501106

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 21,048 hours, 18,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN DENTED MEASURING 2.710" X 1.5" X .0655" DEEP WITH MATERIAL LOSS FROM BLENDING MEASURING .007" MAXIMUM DEPTH OVER AND SURROUNDING THE DAMAGED AREA.  REPAIRED IAW EA CRJ253-01771 AND ASSOCIATED 8110-3.
